Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Spindle-configurations of skew lines

Roland Bacher and David Garber

Geometry & Topology 11 (2007) 1049–1081

arXiv: math.GT/0205245

Abstract

This paper is a contribution to the classification of configurations of skew lines, as studied mainly by Viro and his collaborators. We prove an improvement of a conjecture made by Crapo and Penne which characterizes isotopy classes of skew configurations with spindle-structure. By this result we can define an invariant, spindlegenus, for spindle-configurations.

Keywords
configurations of skew lines, spindles, linking matrix, switching graphs, permutation
Mathematical Subject Classification 2000
Primary: 57M25, 57Q37, 57Q45
Secondary: 51H10, 57M27
References
Forward citations
Publication
Received: 29 September 2005
Revised: 14 November 2006
Accepted: 2 January 2007
Published: 30 May 2007
Proposed: Dave Gabai
Seconded: Joan Birman and Jean-Pierre Otal
Authors
Roland Bacher
Institut Fourier
BP 74 38402 Saint-Martin D’Heres Cedex
France
David Garber
Department of Applied Mathematics
School of Sciences
Holon Institute of Technology
52 Golomb Street
PO Box 305
58102 Holon
Israel